MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 5 RIGHT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 5 RIGHT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP5R
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur and other indication for revision revision njr number:(b)(4).Side:r primary asa: p4 - life threatening disease.

Brand Name
ADVANCE PRIMARY FEMORAL SIZE 5 RIGHT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10649221
Report Number3010536692-2020-00642
Device Sequence Number11663917
Product Code MBH
UDI-Device IdentifierM684KFTCNP5R1
UDI-PublicM684KFTCNP5R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCNP5R
Device Catalogue NumberKFTCNP5R
Device Lot Number1701408
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date10/09/2020
Patient Sequence Number1